# SDR DL72K960949

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263/1310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LTR  CK.  LT VERTICAL TORQUE BOX WEB CRACKED AT LOWER LIGHTNING HOLE STA 1263.  LT VERTICAL TORQUE BOX WEB CRACKED AT UPPER LIGHTNING HOLE STA 1310.  REPAIRED PER M/M 53-11-0, PG 828.
